# SDR P5CA2017012600038

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ON LEFT PYLON LOWER FAIRING AFT OF FRAME.  REMOVED DAMAGED IAW SRM 51-40-02-OG-0 REV 67. 2) INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 67 AND DWG 3I3T2303 SHEET 141 REV A 313T2303 SHEET 146 REV. 3.
